# SDR DALA2014070103936

- Difficulty date: June 27, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON ATTACH ANGLE FOR WEB FWD FACE BS 1463 LONGERONS 18-19R.   ATTACH ANGLE REMOVED IAW SRM 51-30-2 AND NEW INSTALLED IAW SRM 51-30-2.
